| Model Number |
IPN029475 |
| Medical Device Problem Code |
Melted (1385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn# (b)(4) n/a.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description
It was reported that prior to use in the clinical setting, "after 2 electrodes melted" an additional electrode from a new package was used and it "emitted a flame".No patient involvement.
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.Other remarks: n/a corrected data: n/a.
Event or Problem Description
It was reported that prior to use in the clinical setting, "after 2 electrodes melted" an additional electrode from a new package was used and it "emitted a flame".No patient involvement.Additional information received on 16 may 2023 states that a 4th electrode was used to complete the procedure."the first tip was used for about 30 seconds and it began to melt.The second tip was used for just a few seconds and began to melt.The third tip (fire) lit immediately upon activation." the 4th electrode was from a different lot number than the ones that issues occurred with.The procedure being performed was a vaginal posterior repair, there was no tissue or eschar buildup on the electrode as the electrode was use at the beginning of the procedure, there was no facial/body hair.Normal anesthetic gasses were used for general anesthesia.The customer was unsure what voltage was being used when the issue occurred.Associated mdrs: 3011137372-2023-00128, 3011137372-2023-00130.